# SDR PCAA9600302

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Part time: 12,355 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO BWI, AT LOW POWER SETTINGS, NOTICED A HOT BURNING ODOR IN COCKPIT AND CABIN.  TROUBLESHOT AND FOUND ODOR EMITTING FROM LIGHT FIXTURE ABOVE SEAT 4AC.  DISABLED FIXTURE AND ISSUED MEL.  APU BLEED ALSO RENDERED INOPERATIVE PER MEL, DUE TO ODOR COMING FROM IT.  AIRCRAFT RETURNED TO SERVICE.  (M)
